Skip to main content

'Federalism and Territorial Cleavages'

Dardanelli, Paolo (2005) 'Federalism and Territorial Cleavages'. Review of: 'Federalism and Territorial Cleavages' by Amoretti, Ugo and Bermeo, Nancy. Regional and Federal Studies, 15 (2). pp. 277-278. ISSN 1359-7566. (doi:10.1080/13597560500115675) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided. (Contact us about this Publication)
Official URL
http://www.tandf.co.uk/journals/titles/13597566.as...
Item Type: Review
DOI/Identification number: 10.1080/13597560500115675
Subjects: J Political Science
J Political Science > JF Political institutions and public administration
Divisions: Faculties > Social Sciences > School of Politics and International Relations
Faculties > Social Sciences > School of Politics and International Relations > Centre for Federal Studies
Depositing User: Paolo Dardanelli
Date Deposited: 01 Oct 2008 13:10 UTC
Last Modified: 15 Oct 2019 03:01 UTC
Resource URI: https://kar.kent.ac.uk/id/eprint/12454 (The current URI for this page, for reference purposes)
Dardanelli, Paolo: https://orcid.org/0000-0003-1986-1604
  • Depositors only (login required):